Lyapunov stable classes of dynamic systems of perturbed motions
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2195-2200
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a8,
author = {B. A. Shcherbakov},
title = {Lyapunov stable classes of dynamic systems of perturbed motions},
journal = {Differencialʹnye uravneni\^a},
pages = {2195--2200},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a8/}
}
B. A. Shcherbakov. Lyapunov stable classes of dynamic systems of perturbed motions. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2195-2200. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a8/